Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will there be any side effect of the medicine taking for complex partial seizures?

Dear Doctor,
our child aged 13 /good health /148 cm height/ suffering from complex partial seizures. now using the medication Dicorate ER 750mg and suggested for a duration of five year. what are the side effects of the drug? will this drug is effecient for 100% cure?
Fri, 25 Apr 2014
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern, if this is partial complex seizures then giving medicine is important no matter what is side effect of this drug because this drug has a numbers of side effect right form "Common, uncommon, and rare, looking to these we can not stop the drug, cure for this disease is questionable but of course natural remission is there, hope this information helps you, have nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Myself from India and my wife (21 yrs) will suddenly blank out 2 or 3 times a day only during the time of periods(4-5 days during mensturation)....

Recent questions on  Epilepsy

doctor1 MD

My baby is 3 years old(female) weight 10kgs. She earlier suffered with seizures(infantile spasms) from the age of 6 months. Doctor prescribed...

doctor1 MD

My son has severe epilepsy with many different types of seizures. Today he stared to have tremors, they are involutary and he shakes a bit and some...

doctor1 MD

My child 7 years had her first epilepsy episode in March 10 for 2 minutes while sleeping; for the past 8 months taking medicines, intially oxetol...

doctor1 MD

14/f suffering from seizures since childhood. One week ago fits occurred for almost one hour. She was unconscious. Also was administered medicine...

doctor1 MD

I am having some slight twitching of some muscles in my face on just the left side

doctor1 MD

16 year old daughter has tembling hands. She also picks at her scap and skin constantly She is medication for ADHD , but the symptoms are the same...

doctor1 MD

Okay. This is complicated and I haven't been to the doctor yet, but here goes. Stuff has been going on now for about a year in increments. My...